International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 97-104
Relative integral basis for algebraic number fields
Department of Computer Science, Bradley University, Peoria 61625, Illinois, USA
Received 23 January 1985; Revised 26 March 1985
Copyright © 1986 Mohmood Haghighi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
At first conditions are given for existence of a relative integral basis for with . Then the constrtiction of the ideal in is given for proof of existence of a relative integral basis for . Finally existence and construction of the relative integral basis for for some values of are given.